# SDR 22AA201000038

- Difficulty date: February 13, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46999
- Aircraft time: 76,138 hours, 18,920 cycles
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: 46999
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 76,138 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, LT WING FIXED L/E AT APPROX STA XFS 675 UPPER INTERNAL SKIN FOUND CRACK. NON-ROUTINE NR 372, LT WING FIXED L/E AT APPROX STA XFS 675 UPPER INTERNAL SKIN REPAIR IAW EN 1003-10 AND FAA APPROVED FORM 8110-3 DATED 24 FEB 2010.
